# SDR COMA9960272

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 272005
- Condition: Leaking
- Location: Rt Aileron
- Part time: 12,669 hours
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON OUTBOARD PCU LEAKING BEYOND LIMITS.  REPLACED PCU.
